If you need an accessible version of this item please contact JSTOR User Support

There is No Irregular Moore Graph

Robert Singleton
The American Mathematical Monthly
Vol. 75, No. 1 (Jan., 1968), pp. 42-43
DOI: 10.2307/2315106
Stable URL: http://www.jstor.org/stable/2315106
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43